# SDR MALA954247

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 54530321
- Condition: Binding
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3149 - ON APPROACH, NOSE GEAR WOULD NOT EXTEND.  THE CREW PERFORMED AN EMERGENCY GEAR EXTENSION.  THE AIRCRAFT LANDED WITHOUT INCIDENT IN DTW.  MAINTENANCE REPLACED THE UPLOCK ROLLER, PN 5453032-1, UPLOCK ROLLER SHAFT, PN 543033-1, AND THE NOSE LANDING GEAR DOOR PICK-UP ROLLER, PN 27-52000-087, THAT WERE FOUND BINDING.  SYSTEM OPERATED SATISFACTORILY.  (REFERENCE CONTROL NR 95ZZZX702, AND CONTROL NR 95ZZZX703.  (X)
